Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/40713

Full metadata record
DC FieldValueLanguage
dc.contributor.authorGonçalves, Suzana Mendespor
dc.date.accessioned2016-03-10T09:50:31Z-
dc.date.issued2015-08-
dc.identifier.citationMendes-Gonçalves, S. (2015). Green's relations, regularity and abundancy for semigroups of quasi-onto transformations. Semigroup Forum, 91(1), 39-52. doi: 10.1007/s00233-014-9637-5-
dc.identifier.issn0037-1912por
dc.identifier.urihttp://hdl.handle.net/1822/40713-
dc.description.abstractLet V be an infinite-dimensional vector space and for every infinite cardinal n such that n≤dimV, let AE(V,n) denote the semigroup of all linear transformations of V whose defect is less than n. In 2009, Mendes-Gonçalves and Sullivan studied the ideal structure of AE(V,n). Here, we consider a similarly-defined semigroup AE(X,q) of transformations defined on an infinite set X. Quite surprisingly, the results obtained for sets differ substantially from the results obtained in the linear setting.por
dc.description.sponsorshipThis research was financed by FEDER Funds through “Programa Operacional Factores de Competitividade – COMPETE” and by Portuguese Funds through FCT - “Funda¸c˜ao para a Ciˆencia e a Tecnologia”, within the project PEst-C/MAT/UI0013/2011.por
dc.language.isoengpor
dc.publisherSpringer Verlagpor
dc.relationPEst-C/MAT/UI0013/2011por
dc.rightsrestrictedAccesspor
dc.subjectQuasi-onto transformationspor
dc.subject(starred) Green's relationspor
dc.subjectAbundantepor
dc.subjectAbundancypor
dc.titleGreen's relations, regularity and abundancy for semigroups of quasi-onto transformationspor
dc.typearticlepor
dc.peerreviewedyespor
dc.relation.publisherversionThe original publication is available at www.springerlink.compor
sdum.publicationstatuspublishedpor
oaire.citationStartPage39por
oaire.citationEndPage52por
oaire.citationIssue1por
oaire.citationTitleSemigroup Forumpor
oaire.citationVolume91por
dc.identifier.doi10.1007/s00233-014-9637-5por
dc.subject.fosCiências Naturais::Matemáticaspor
dc.subject.wosScience & Technologypor
sdum.journalSemigroup Forumpor
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
MendesGoncalves_quasionto.pdf
  Restricted access
181,69 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID